# SDR DALA1315626713

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 43,931 hours, 16,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Crushed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE SEAT 26D.  FOUND CONNECTOR AND SOCKET BELOW SEAT CRUSHED.   R & R SAME IAW WSPM 20-42, OPS CHECKED OK IAW AMM 33-51.
